How Long Do Buspar Side Effects Last?

Question

Asked by Rick

How Long Do Buspar Side Effects Last?

I just started Buspar today. After my first dose this morning, 10 MG, I felt pretty lousy. Dizzyness, nauseated, very tired, got a few pulses in my inner ear. Fell asleep for 3 hours and woke with bad headache. Finally started to feel better and its time for evening dose, same size. I took it and can feel those same feelings coming. I did as much research as I could and see these are common side effects, but are they temporary? Do they stop after you get used to the meds or get it in your system? I can not go on feeling this way, I would rather have the anxiety then feel this bad. My Doctor also gave me Xanax to help in the short term until the Buspar kicks in? Will taking one of those help lessen the gross feeling I have from the Buspar now? Thank you.

Answer

Rick

Thank you for your question and welcome to AnxietyConnection.com.

Usually side effects last, at the most, a couple weeks. Once your body gets used to the medication, the side effects usually disappear. If the side effects are severe enough to interfere with your life or do not seem to be diminishing, you should contact your doctor.

Eileen

Answered by Eileen Bailey